# SDR UIEA2025071200937

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 91,656 hours, 15,322 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWLG W/W CENTER TANK AFT B/H FUEL BONDING ATTACH AREA SURFACE CORROSION.(  LWLG W/W CENTER TANK AFT B/H FUEL BONDING AREA  CORROSION REMOVED AS PER SRM 51-10-02 AND REPROTECTED AS PER SRM 51-20-01. WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM 57-10-10 AD.2 FIG 101. NO FURTHER DEFECTS NOTED/ )
